# SDR GAIA9933

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING POSTFLIGHT INSPECTION, THE EMERGENCY EXIT LIGHT IN COCKPIT DIM AND INTERMITTENT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  RETURNED THE AIRCRAFT TO SERVICE.  (M)
